# SDR 2009FA0001033

- Difficulty date: November 18, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Aircraft: N708WH
- Make and model: Beech B200
- Aircraft serial: BY7
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Condition: Contaminated
- Location: Rudder
- Component: Rudder
- Component part number: 100630000613
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/E OF RUDDER ABOVE TRIM TAB FOUND TO BE FULL OF WATER DURING INSPECTION.  SUGGEST SERVICE INFORMATION BE INTRODUCED TO CHECK RUDDER FOR PROPER DRAIN HOLES AND ANY OBSTRUCTIONS. (K)
